Top 10 Sinus Relief Tablets – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. MediNatura

#ad

Natural Sinus Congestion Relief, Homeopathic Support for Nasal Cold Symptoms and Headache, 100 Tablets, BHI Sinus

#ad
MediNatura #ad - Homeopathic approach - homeopathy treats symptoms with a micro dose of an active ingredient to stimulate the body’s own defenses. Our approach combines multiple potent actives, in multiple concentrations for greater relief of more symptoms.

Safe, effective relief - all BHI tablets have no known interactions with other medicines or supplements and are non-addictive. This safe formula can be taken daily, dissolvable tablets for fast, or as needed during symptom flare ups. Quick dissolve tablets - easy to use, convenient relief whenever symptoms start.

Does not cause drowsiness, over-dryness or jitters. Active plants and minerals - combining 4 plants like Euphorbium officinarum and Hydrastis with 3 active mineral ingredients for targeted sinus symptom relief. Sinus support from the inside out - BHI Sinus tablets relieve nasal congestion, sinus headache and pressure and cold/flu nasal symptoms.
BrandMediNatura #ad
ManufacturerBHI #ad
Height2 Inches
Length6 Inches
Weight0.19 Pounds
Width7 Inches
Part Number1001602
Model1001602

2. Amazon Basic Care

#ad

36 Count, phenylephrine hcl tablets, 10 mg, Amazon Basic Care Sinus pe

#ad
Amazon Basic Care #ad - Does not contain Pseudoephedrine, and is aspirin free and Gluten free. Maximum strength, non-drowsy. Relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed PE congestion active ingredient. Nasal decongestant.
BrandAmazon Basic Care #ad
ManufacturerAmazon Basic Care #ad

3. Boiron

#ad

Sinus Pressure, Congestion, Boiron SinusCalm Tablets for Sinus Pain Relief, Headache, 60 Count, Runny Nose

#ad
Boiron #ad - Recommended for everyone ages 6 and up. Non-drowsy and won't mask symptoms of a more serious condition. Targets sinus pain with a stuffy or runny nose. Available over the counter in a box of two multidose tubes for home or on the go approximately 80 oral pellets per tube. Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height1.19 Inches
Length3 Inches
Weight0.05 Pounds
Width4 Inches
Part Number306969338049
Model306969338049

4. Boiron

#ad

120 Count 2 Pack of 60, Boiron Sinuscalm Tablets for Sinus Pain Relief, Runny Nose, Sinus Pressure, Congestion, Headache

#ad
Boiron #ad - Sinuscalm tablets relieves nasal congestion, sinus pain and pressure, and headache due to the common cold or allergies. Free from preservatives and artifical colors & flavors. Non-habit forming and no risk of a rebound effect. The non-drowsy, quick-dissolving tablets are phenylephrine-free and won’t interact with other medications. Available over the counter in a box of two multidose tubes for home or on the go approximately 80 oral pellets per tube. Tablets dissolve quickly under the tongue without water, chewing, or swallowing pills.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height2.4 Inches
Length3 Inches
Weight0.11 Pounds
Width4 Inches

5. Hyland's

#ad

Hyland's Naturals Kids Stuffy Nose & Sinus Cold and Allergy Medicine for Children Ages 2+ Headache Relief and Nasal Decongestant, 50 Tablets

#ad
Hyland's #ad - Free of diphenhydramine, ibuprofen, antihistamines, acetaminophen and steroids. Temporarily relieves symptoms of stuffy nose and sinus in children including: nasal congestion, sinus pressure, and headache.

Hyland's 4 kids medicines are made with natural active ingredients, and created especially for kids ages 2 to 12. Safe and gentle: hyland's formulas are made with natural active ingredients and have no known drug interactions. Keeping families healthy: hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives.
BrandHyland's #ad
ManufacturerHyland's Inc #ad
Height4 Inches
Length1.38 Inches
Weight0.05 Pounds
Width2.75 Inches

6. Good Sense

#ad

72 Count, Common Cold and Upper Respiratory Allergies, Phenylephrine HCl 10 mg, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever

#ad
Good Sense #ad - Non-drowsy relief so you can power through your day. Aspirin and gluten free. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

7. Cabinet:

#ad

Non-Drowsy Sinus Relief for Pain, Cabinet Nasal Decongestant Tablets PE, Sustainable Bottle with 2 Refill Pouches, 200-Count, and Congestion, Phenylephrine HCl 10mg, Pressure

#ad
Cabinet: #ad - Important for men and women who can’t afford to slow down. Extra-strength sinus decongestant– packed with 10 mg of phenylephrine HCl, or hay fever, our nasal decongestant tablets help relieve pressure caused by colds, allergies, so you can feel more focused with better clarity.

Powerful sinus pressure relief – this non-drowsy decongestant can help you breathe more clearly by relieving painful pressure and nasal congestion on front, maxillary, ethmoid, or sphenoid regions in the head. Fast-acting support – our nasal and sinus decongestant works quickly to reduce nasal swelling and inflammation for up to four hours, which makes them ideal for long, busy days at work or getting better sleep at night.

Reduce brain fog and tension – these nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, migraines, tension, and stress. Sustainable, refillable design – our sinus decongestants for adults come in eco-friendly, refillable glass bottles with a child-resistant cap, as well as 2 compostable refill pouches, so you can refill them up and use them again with less waste.
BrandCabinet: #ad
ManufacturerCabinet Health P.B.C. #ad
Part NumberCAB-A-10011

8. Medique

#ad

Easy to Swallow Tablets, Hay Fever, Medique 262896 Medi-First Sinus Decongestant, Relieve Sinus Pressure and Congestion, 100 Tablets, Flu Symptoms, Relieve Cold, Phenylephrine HCL

#ad
Medique #ad - Country of origin: Canada. Each tablet contains: phenylephrine hall 10mg. Compare active ingredient to Sudafed PE. A non-drowsy formula that quickly clears sinus pressure and nasal congestion.
BrandMedique #ad
ManufacturerMedique #ad
Part Number262896
Model262896

9. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, the common cold, temporarily calm symptoms from allergies, and hay fever for adults and children 12 years of age and older. This allergy medicine calms hay fever or other respiratory allergies.

Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. 4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, watery eyes, itchy, sneezing, and runny nose.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

10. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long.

Join thousands of nasal decongestion customers. Click add-to-Cart Today. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night.

Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021